Why does taking "antibiotics" cause "diarrhea"?

Look here if you're having trouble with BitShop
Post Reply
jiraporn66
Posts: 249
Joined: Mon Sep 27, 2021 8:26 am

Why does taking "antibiotics" cause "diarrhea"?

Post by jiraporn66 »

Image


Have you ever noticed that have taken antibiotics Diarrhea often follows.
Some people may haveทดลองเล่นสล็อตโรม่าฟรีไม่ต้องสมัครdiarrhea associated with antibiotic use. (Antibiotic-associated Diarrhea) Why is that? as well as how likely it is to happen What is the most common antibiotic? including how to prevent or fix it

Causes of Antibiotics That Can Cause Diarrhea
This is because the antibiotic that the body receives interferes with or changes the balance of the natural bacteria that live in the gut. As a result, the amount of natural bacteria in the intestines is reduced. causing pathogens to grow more Create and secrete toxins, preventing the intestines from absorbing carbohydrates. or unable to decompose bile Including some antibiotics will stimulate increased intestinal motility as well. The bacteria found to be the cause of about 1 in 3 is Clostridium difficile (C. difficile).

Diarrhea from antibiotics
mild symptoms will have diarrhea or watery diarrhea at least 3 times within 24 hours
Severe symptoms are accompanied by other symptoms, including fever, weakness, loss of appetite, nausea, blood in stools, abdominal pain.
Chances of Antibiotic-associated Diarrhea
Found in 5-25 percent of patients receiving antibiotics. This may occur from the beginning of the drug administration until approximately 2 months after the drug has been discontinued. Risk factors include:

the type of antibiotic the patient is receiving especially antibiotics
wide-acting
Elderly patients (over 65 years old)
Patients with a history of hospitalization in the intensive care unit or stay in hospital for more than 4 weeks
chronic inflammatory bowel disease patients
those receiving immunosuppressive drugs or chemotherapy
Those who put a tube to feed through the nose or have undergone gastrointestinal procedures
People with a history of infection with Clostridium difficile (C. difficile).
People with a history of taking antacids

Which antibiotics have been found to have a frequent incidence?
clindamycin
Penicillins such as ampicillin, amoxicillin, amoxicillin/clavulanic acid, etc.
cephalosporins such as cefisim, cefdinir, etc.
Fluoroquinolones such as ciprofloxacin, levofloxacin, moxifloxacin, etc.
Treating antibiotic-associated diarrhea
Most of them get better and go away on their own after stopping the antibiotic. but if found to have severe symptoms Your doctor will immediately consider alternative fluids and provide appropriate treatment.

Preventing Antibiotic Diarrhea
You should not buy antibiotics for your own use.
If taking antibiotics and experiencing diarrhea Should consult a doctor for further evaluation of appropriate treatment.
Diarrhea associated with antibiotic use not a drug allergy But it is one of the common adverse events. can prevent or alleviate violence
wight
Posts: 1561
Joined: Wed Mar 23, 2022 9:01 am

Re: Why does taking "antibiotics" cause "diarrhea"?

Post by wight »

сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайт
сайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтсайтtuchkasсайтсайт
Post Reply